# SDR AALA202312125539

- Difficulty date: November 3, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,269 hours, 25,930 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5311
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 31,653 hours, 13,288 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK AFTER TAKEOFF. DURATION OF FLIGHT. DOES NOT SMELL IN CABIN. SMELL INCREASED IN DESCENT. **SUPPLEMENTAL REPORT FOR AALA202311065539: MAINTENANCE REPLACED THE APU PER TASK CARD 26L00021014 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.** (CLOSED)
